# SDR SWAA2015060140255

- Difficulty date: May 9, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 57,112 hours, 33,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STATION 867, STRINGER 8L - 9L.  REPAIRED FRAME IAW EA.
